# SDR CA050527018

- Difficulty date: April 27, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009982D
- Condition: Unserviceable
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED IN-FLIGHT SHUT-DOWN SHORTLY AFTER TAKEOFF.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE. THE ENGINE FUEL CONTROL UNIT ANDFUEL PUMP WERE SUBSEQUENTLY REPLACED.
